# SDR ASAA9840003

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 65C308461
- Condition: Mismanufactured
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE BELLCRANK ASSEMBLY ON THE OUTBOARD AFT FLAP IS MISSING DRAIN HOLE.  REPAIRED PER EA 2750-01036.  (M)
